# SDR DALA2014100605463

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON HOLES OF LT HORIZONTAL STABILIZER UPPER MID PLATE. MRB 55-060-02. REPAIRED IAW ER/A 529052-14.
